MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1053/ajkd.2001.25211

Медицинская библиотека · American journal of kidney diseases : the official journal of the National Kidney Foundation · 2001

Ranitidine-induced acute interstitial nephritis in a cadaveric renal allograft.

Emovon O E, King J A, Holt C O, Browne B J

Клинический случайСтатьяПеревод в очереди

Аннотация

Ranitidine frequently is used for preventing peptic ulceration after renal transplantation. This drug occasionally has been associated with acute interstitial nephritis in native kidneys. There are no similar reports with renal transplantation. We report a case of ranitidine-induced acute interstitial nephritis in a recipient of a cadaveric renal allograft presenting with acute allograft dysfunction within 48 hours of exposure to the drug. The biopsy specimen showed pathognomonic features, including eosinophilic infiltration of the interstitial compartment. Allograft function improved rapidly and returned to baseline after stopping the drug.

Для цитирования: Emovon O E, King J A, Holt C O, Browne B J. Ranitidine-induced acute interstitial nephritis in a cadaveric renal allograft.. American journal of kidney diseases : the official journal of the National Kidney Foundation. 2001. DOI: 10.1053/ajkd.2001.25211.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.